# SDR USAA2011102100008

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 70,388 hours, 47,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 28297289
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED DURING THE LAST 5 MINUTES OF CRUISE FLIGHT, THERE WAS AN OCCASIONAL SMELL OF BURNING RUBBER IN THE FLGHT DECK.  SMELL WOULD NOT DISSIPATE AND WOULD RE-APPEAR.  SMELL BECAME MUCH STRONGER ON FINAL APPROACH.  DURNING TAXI-IN, TURNED OFF LEFT PACK AND SMELL DISSIPATED.  TURNED LEFT PACK BACK ON AND SMELL RE-APPEARED.  MAINTENANCE ACCOMPLISHED T/S JOB CARD 03L000021001 AND 03L00036001.  REPLACED RECIRCULATION HEPA FILTER IAW AMM 21-21-23.  RAN ENGINES WITH LEFT PACK.  NO ODOR AT THIS TIME.
